CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Periodic solutions for a class of first order super-quadratic Hamiltonian system 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 330, 期号: 1, 页码: 584-596
Authors:  Mao, Anmin;  Luan, Shixia;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
infinite dimensional Hamiltonian system  periodic solution  variational method  local linking  
Periodic solutions of nonautonomous second order Hamiltonian systems 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2005, 卷号: 21, 期号: 4, 页码: 685-690
Authors:  Luan, SX;  Mao, AM
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
non-autonomous Hamiltonian systems  periodic solutions  local linking  critical point theory  variational method  
ON A SUPERLINEAR ELLIPTIC EQUATION 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 1991, 卷号: 8, 期号: 1, 页码: 43-57
Authors:  WANG, ZQ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
ELLIPTIC EQUATION  SUPERLINEAR NONLINEARILITY  LINKING METHOD  MORSE THEORY